# SDR CALA2014092901285

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN WITH NUMEROUS DENTS.  REPLACE SKIN IAW CUSTOMER REQUEST. R & R AFT CARGO DOOR SKIN AS REQUIRED IAW SRM 51-40-02, SKIN PN 146A6112-2, & DWG 146A6110.
